# SDR UALA2011081804398

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 84,186 hours, 13,446 cycles
- Engine: Pwa PW4060
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 22686
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS.  PERFORMED BITE ZONE TEMP CONTROLLER, FOUND AFT TRIM AIR VALVE FAULT, DEFERRED AFT TRIM AIR VALVE PER MEL 2161BB, VALVE SHOWED CLOSED ON EICAS, SECURED CLOSE PER CB'S PULL OUT IAW MEL PROCEDURE 1.  REPLACED AFT TRIM AIR VALVE, NO HELP.  SUSPECT BAD VALVE FROM STOCK.  CONNECTOR WAS DIFFICULT TO REMOVE AND INSTALL.  RECOLLARED BREAKERS.  REPLACED TRIM AIR MODULATING VALVE PER MM.
